# SDR IPXA12571556

- Difficulty date: January 24, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 21,024 hours, 13,455 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N102490
- Condition: Dented
- Location: Bs 700, S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, FWD PIT STA 700, STR 23R VERTICAL FRAME IS DENTED.  REMOVED DAMAGE FROM STA 700, STR 23R FRAME, FABRICATED AND INSTALLED REP AIR DOUBLER IAW SRM 53-00-97-2R, DETAIL 1.
